Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 3.

Article

Common, Alan K. and Musette, M. (1997) Two discretisations of the Ermakov-Pinney equation. Physics Letters A, 235 (6). pp. 574-580. ISSN 0375-9601. (The full text of this publication is not available from this repository)

Common, Alan K. and Hessameddini, E. and Musette, M. (1996) The Pinney equation and its discretization. Journal of Physics A: Mathematical and General, 29 (19). pp. 6343-6352. ISSN 0305-4470. (The full text of this publication is not available from this repository)

Conference or workshop item

Common, Alan K. and Musette, M. (2000) The Symplectic Matrix Riccati System and a discrete form of an equation of the Chazy XII classification. In: 2nd Brussels Meeting on Integrability and Chaos in Discrete Systems, Brussels, Belgium. (The full text of this publication is not available from this repository)

This list was generated on Tue Sep 23 10:54:18 2014 BST.